advertisement
Question
Posted by: Motlalentwa | 2011/03/24

Repivate

I had an itchy skin six months ago and my GP prescribed repivate, I have been using it since then. lately my skin is starting to develop bright spots. Is it because of using repivate

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Repivate is a cortisone cream such as Persivate and chronic use may cause thinning of the skin or make the skin more sensitive to sunlight - The symptoms you've mentioned may be as a result of the chronic use use of this cream.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

16
Our users say:
Posted by: Phumla | 2016/08/04

Hello! I'm 26years old and I would like to stop using Repivate daily...but when I do stop..I get skin rush and get black spots..How can i disconnect my face from it and just use normal facial creams? Please help..I don't want to use it the rest of my life..I want to be as natural as possible...

Reply to Phumla
Posted by: Ayanda | 2016/07/05

I have pimples and black heads all over my face will repivate help me?

Reply to Ayanda
Posted by: Lee | 2016/01/02

Can I use repivate for diabetic feet?

Reply to Lee
Posted by: Anonymous | 2015/12/17

I ve used repivate cream 4 quite sum tym bt nw lately I hv developed severe rash. Is this caused by the use of the cream for a long term n wat can I do to remove the rash on my skin

Reply to Anonymous
Posted by: Anonymous | 2015/12/01

I reacted on arv's i have a terrible rash that leaves terrible sports on my body and around my neck,can repivate help?

Reply to Anonymous
Posted by: Anonymous | 2015/05/18

Can i buy repivate cream without prescription and with medical aid?

Reply to Anonymous
Posted by: Anonymous | 2015/04/09

Hi I have eczema on my whole body can I use repivate and does it help for itching skin

Reply to Anonymous
Posted by: mariam | 2015/03/31

Its been two weeks using repivate and there are no change, what must I do now?

Reply to mariam
Posted by: violet | 2015/02/10

i started using repivate last week bt it seems nt to hlp m as i recently hve lots of sml pimple on my face like a rush so i wandr if i ovrdos or its hw it wrks b4 it can gives bttr results

Reply to violet
Posted by: Anonymous | 2015/01/05

Can Repivate be used for fungal feet?

Reply to Anonymous
Posted by: wendy | 2015/01/01

Hi I have been using repivate cream for 2 weeks for my face rash and now it is gone gone but I recently started to develop pimples on my forehead..Is this caused by the use of repivate cream?

Reply to wendy
Posted by: nelisiwe | 2014/10/19

Can I use repivate when I have itchy rash and spots?

Reply to nelisiwe
Posted by: Puseletso | 2014/10/06

Can i use repivate creams for my itching vagina

Reply to Puseletso | 1 comment (hide)
Posted by: Anonymous | 2015/10/09

Noooooo, please don't . You can get cream without a prescription at clicks / dis-chem or any pharmacy

Posted by: betty | 2014/07/05

How do I remove black spots caused by acne.

Reply to betty
Posted by: pharmacist | 2011/03/28

Repivate is a cortisone cream such as Persivate and chronic use may cause thinning of the skin or make the skin more sensitive to sunlight - The symptoms you've mentioned may be as a result of the chronic use use of this cream.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement